# SDR AALA201909239045

- Difficulty date: August 27, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A5710U17
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR SUPPORT ANGLE AT BS 1016 AND RBL 32. REPLACED FLOOR SUPPORT ANGLE PER 51-00-05-01.
